Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 355, NWS Jackson, MS

August 16, 20184 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 16, 2018, 6:02 PM CDT for 4 counties in Mississippi. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2018, 6:02 PM CDT (23:02 UTC)
Expired
Aug 16, 2018, 6:33 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 6:09 PM CDTTSTM WND DMGTaylorsville, MSTREE DOWN ACROSS HWY 37.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WUUS54 KJAN 162302
SVRJAN
MSC031-061-067-129-162345-
/O.NEW.KJAN.SV.W.0355.180816T2302Z-180816T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
602 PM CDT THU AUG 16 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jasper County in east central Mississippi...
  Southeastern Smith County in central Mississippi...
  Northeastern Covington County in southeastern Mississippi...
  Northwestern Jones County in southeastern Mississippi...

* Until 645 PM CDT.

* At 602 PM CDT, a severe thunderstorm was located near Taylorsville,
  or 7 miles west of Stringer, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stringer, Taylorsville, Mize and Sylvarena. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3168 8939 3189 8963 3206 8939 3187 8916
TIME...MOT...LOC 2302Z 299DEG 3KT 3187 8939 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
1 follow-up statement
042 
WWUS54 KJAN 162333
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
633 PM CDT THU AUG 16 2018

MSC031-061-067-129-162342-
/O.CAN.KJAN.SV.W.0355.000000T0000Z-180816T2345Z/
Jasper MS-Smith MS-Covington MS-Jones MS-
633 PM CDT THU AUG 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JASPER...
SOUTHEASTERN SMITH...NORTHEASTERN COVINGTON AND NORTHWESTERN JONES
COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
southern portions of Covington County through 700 PM CDT

LAT...LON 3168 8939 3189 8963 3206 8939 3187 8916
TIME...MOT...LOC 2327Z 299DEG 3KT 3186 8936 

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:51 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 16, 3:51 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
351 PM CDT Thu Aug 16 2018

.DISCUSSION...

Late this afternoon through Friday:

The primary weather concerns in the near term will be related to
thunderstorm and severe weather potential along with the continued
heat stress. As described earlier today, weak upper troughing over
the area above a hot and humid lower level airmass is helping to
steepen lapse rates, so we are seeing an uptick in severe microburst
potential this afternoon as a result. Will thus continue to mention
the possibility for severe storms in the HWO/graphics. While storm
coverage has been greater north of I-20, there is still a lot of
heating/destabilization left this afternoon for development farther
south. Meanwhile, CAM guidance has trended less bullish with
additional storms moving into northern portions of the forecast area
overnight, so have reduced forecast rain chances for that time frame.

As we go into Friday, a frontal boundary north of the ArkLaMiss will
shift southward and have more influence on storm potential in this
area. Not much change in the airmass is expected from today, and
increasing low-mid level flow combined with greater lift will help
enhance the potential for storm organization, so the risk for severe
weather could increase as a result. We have continued to mention the
severe threat in the HWO for areas mainly north of I-20 where flow
and potential storm organization will be greatest. Otherwise, expect
heat stress to be mitigated some by earlier onset of convective
clouds/precip. /EC/

This weekend (Saturday) through mid-week next week (Wednesday):

Expect an active period of convection through the weekend & into
early next week with some organized storms & heavy rain potential
before a cold front brings cooler & drier air mid-week next week.

The synoptic & surface pattern look to remain stalled in the region,
which will lead to good potential for rain & storm chances to linger
through most of the extended forecast period. At the start of the
weekend, a longwave trough will remain stretched out across the
northeast, down through the mid-Atlantic & into the Appalachians.
This will keep a cold front stalled along & north of the region in
the mid-Mississippi Valley. In addition, a shortwave & westerly
850mb flow will reside over the area into Saturday. In conjunction
with upper diffluence, this will lead to good overall rain chances
on Saturday & again on Sunday. With PWs near 2-2.5 inches &
potential for training of convection, some flooding potential will
be possible through the weekend. Right now, with potential some
overnight convection & uncertainties in the global & CAM consensus,
going to hold off mentioning any "Limited" for flooding for now. But
this could definitely be a good possibility this will be needed as
we approach it. Also, with some lapse rates ~6 deg C/km, low-mid
level flow (i.e. 0-2/0-3km bulk shear ~10-15+kts) & vertical
totals/decent instability, some stronger-severe storms with gusty
winds can't be ruled out over the weekend.

As another trough digs through the mid-Mississippi Valley & into the
Great Lakes early next week, expect continued high PWs with westerly
850mb flow. PWs look to climb near 2.5 inches in spots & 850mb Theta
E near 345-350K+ at times. This environment looks pretty supportive
of some flash flooding potential but with high uncertainties on
exact placement, will continue to hold off any mention in the HWO
for now. Some rainfall totals could approach 2.5+ inches through
early next week, especially across the Highway 82 corridor. As the
shortwave trough digs into the Great Lakes, expect a deeper
surge/jet streak to dive down through Canada & down towards the
region into mid-late portions of next week. This will help drive
another stronger & drier cold front down towards our area. This will
help strong surface ridging to building into the southern Plains by
mid-late portions of next week (i.e.Wednesday-Thursday). Expect PWs
falling between an inch to an inch & a half by Wednesday &
especially after the extended period on Thursday. Due to that,
dewpoints could fall into the mid-upper 60s with lows near or below
normals in the upper 60s by next week. Main takeaway is cooler &
drier weather can be expected middle of next week after the long
period of active weather. /DC/

&&

.AVIATION...
18Z TAF discussion:

Aviation weather concerns will be largely influenced by
convective coverage with scattered TSRA expected mainly during the
afternoon/evening...especially along east of the I-55 corridor
this afternoon/evening...and then potentially over entire area
Friday. Microburst potential will be rather high due to very
unstable airmass. After storms diminish this evening, patchy IFR fog
will be a concern late tonight into early Friday. Otherwise
expect VFR conditions and light wind. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  90  73  89 /  35  58  32  67
Meridian      74  91  73  89 /  31  56  35  75
Vicksburg     74  92  75  91 /  18  54  33  58
Hattiesburg   73  90  73  90 /  30  60  20  75
Natchez       74  90  73  91 /  27  48  19  58
Greenville    73  90  73  88 /  18  69  46  62
Greenwood     74  91  73  87 /  22  69  47  69

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

EC/DC
Hazardous weather outlook, Aug 16, 12:34 PM CDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
1234 PM CDT Thu Aug 16 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040-041-047-171745-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington-
Issaquena-Sharkey-Warren-
1234 PM CDT Thu Aug 16 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, and west
central Mississippi.

.DAY ONE...Today and Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

Heat stress will be a concern today, especially from late morning
through the afternoon hours when heat index values in the 100 to
105 range will be common.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible for locations mainly
north of the Interstate Twenty corridor Friday into Friday
evening. The main risk with any severe storms will be damaging
wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
through Friday night.

MSZ018-019-025>033-035>039-042>046-048>066-072>074-171745-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-
Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
1234 PM CDT Thu Aug 16 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

Strong daytime heating will lead to the development of isolated
severe storms later this afternoon into the early evening hours
over central and eastern Mississippi. Damaging wind gusts and
hail up to quarter size will be possible with the most intense
storms.

The combination of heat and humidity will increase heat stress
this afternoon as heat index values climb to near 105.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms are possible for locations mainly
north of the Interstate Twenty corridor Friday into Friday
evening. The main risk with any severe storms will be damaging
wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today and
Friday through Friday night.

21

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Aug 16, 5:12 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
512 PM CDT THU AUG 16 2018

MSZ050-056-162245-
Smith MS-Scott MS-
512 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SMITH AND SOUTHERN
SCOTT COUNTIES UNTIL 545 PM CDT...

At 512 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Pineville to near Burns. These
storms were nearly stationary.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Homewood, Burns, Pulaski, Pineville and Polkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3211 8973 3228 8973 3228 8932 3210 8932
TIME...MOT...LOC 2212Z 286DEG 3KT 3218 8934 3219 8960

NF
Special weather statement, Aug 16, 5:14 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
514 PM CDT THU AUG 16 2018

MSZ065-162245-
Covington MS-
514 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON COUNTY
UNTIL 545 PM CDT...

At 514 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sanford, or 9 miles southeast of Collins, moving northwest at 5
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Collins around 545 PM CDT.

Other locations impacted by this storm include Seminary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3160 8964 3169 8946 3165 8940 3150 8940
      3145 8947
TIME...MOT...LOC 2214Z 135DEG 6KT 3154 8944

NF
Local storm report, Aug 16, 5:18 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT THU AUG 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 S RICHLAND            32.21N 90.16W
08/16/2018                   RANKIN             MS   LAW ENFORCEMENT

            MULTIPLE POWER LINES DOWN ON HWY 49 IN
            RICHLAND. HWY 49 SB IS SHUT DOWN. POWER
            LINES AND A TREE DOWN AT OLD HWY 49 AND
            SOUTHGATE DRIVE.

&&

AW
Special weather statement, Aug 16, 5:30 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
530 PM CDT THU AUG 16 2018

MSZ056-162300-
Smith MS-
530 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SMITH COUNTY UNTIL 600
PM CDT...

At 530 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southeast of Raleigh, or 13 miles west of Stringer. This storm
was nearly stationary.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Raleigh, Taylorsville, Mize and Sylvarena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3198 8965 3212 8945 3195 8932 3192 8932
      3180 8939 3178 8965
TIME...MOT...LOC 2230Z 141DEG 2KT 3193 8948

NF
Special weather statement, Aug 16, 5:35 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CDT THU AUG 16 2018

MSZ054-062-162300-
Copiah MS-Lincoln MS-
535 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND
SOUTHEASTERN COPIAH COUNTIES UNTIL 600 PM CDT...

At 535 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hazlehurst, moving west at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Hazlehurst, Wesson, Martinsville, Gallman and Beauregard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3194 9047 3192 9023 3173 9021 3172 9023
      3172 9024 3168 9024 3165 9048
TIME...MOT...LOC 2235Z 070DEG 5KT 3182 9030

NF
Special weather statement, Aug 16, 5:38 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT THU AUG 16 2018

MSZ065-162315-
Covington MS-
538 PM CDT THU AUG 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON COUNTY UNTIL
615 PM CDT...

At 538 PM CDT, Meteorologists were tracking a strong thunderstorm
over Collins, moving northwest at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mount Olive around 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3164 8976 3172 8976 3178 8967 3179 8949
      3170 8940 3167 8940 3156 8964
TIME...MOT...LOC 2238Z 133DEG 9KT 3165 8953

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 12:50 PM CDTSpecial Weather StatementJANClay25 min
Aug 16, 1:04 PM CDTSpecial Weather StatementJANMadison26 min
Aug 16, 1:13 PM CDTSpecial Weather StatementJANGrenada32 min
Aug 16, 1:44 PM CDTSpecial Weather StatementJANWebster31 min
Aug 16, 1:48 PM CDTSpecial Weather StatementJANLowndes27 min
Aug 16, 2:17 PM CDTSpecial Weather StatementJANLowndes28 min
Aug 16, 2:41 PM CDTSpecial Weather StatementJANClay34 min
Aug 16, 2:57 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster33 min
Aug 16, 3:33 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery27 min
Aug 16, 4:04 PM CDTSpecial Weather StatementJANMontgomery26 min
Aug 16, 4:08 PM CDTSpecial Weather StatementJANJones37 min
Aug 16, 4:17 PM CDTSpecial Weather StatementJANRankin28 min
Aug 16, 4:20 PM CDTSpecial Weather StatementJANWinston25 min
Aug 16, 4:27 PM CDTSpecial Weather StatementJANLawrence33 min
Aug 16, 4:37 PM CDTSevere Thunderstorm WarningJANWinston26 min
Aug 16, 5:12 PM CDTSpecial Weather StatementJANSmith33 min
Aug 16, 5:14 PM CDTSpecial Weather StatementJANCovington31 min
Aug 16, 5:25 PM CDTSevere Thunderstorm WarningJANScott50 min
Aug 16, 5:30 PM CDTSpecial Weather StatementJANSmith30 min
Aug 16, 5:35 PM CDTSpecial Weather StatementJANCopiah25 min
Aug 16, 5:38 PM CDTSpecial Weather StatementJANCovington37 min
Aug 16, 5:50 PM CDTSevere Thunderstorm WarningJANScott, Smith24 min
Aug 16, 6:09 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Marion51 min
Aug 16, 6:13 PM CDTSpecial Weather StatementJANNewton32 min
Aug 16, 6:17 PM CDTSpecial Weather StatementJANLincoln28 min
Aug 16, 6:36 PM CDTSpecial Weather StatementJANJasper24 min
Aug 16, 6:45 PM CDTSpecial Weather StatementJANLamar15 min
Aug 16, 6:54 PM CDTFlash Flood WarningJANJefferson Davis2 hr
Aug 16, 6:59 PM CDTSpecial Weather StatementJANCovington31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.